# SDR SWAA2024121677654

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 58,554 hours, 30,351 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12F SEAT BACK WONT STAY UPRIGHT<[01] SEAT BACK 12F LOCKED UPRIGHT. OK TO CONT PER MEL 25-6-02 SP1B AUTH #227755;[02] R/R SEAT 12F HYDROLOCK PER CMM 25-21-42. PERFORMED OPS CHECK OF PASSENGER SEAT BREAKAWAY (FWD & AFT) TO ALL OF THE EMERGENCY EXITS PER AMM 25-22-00. OPS CHECK GOOD.
